A local criterion for regularity of a system of points
Doklady Akademii Nauk, Tome 227 (1976) no. 1, pp. 19-21
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1976_227_1_a2,
author = {B. N. Delone and N. P. Dolbilin and M. I. Shtogrin and R. V. Galiulin},
title = {A local criterion for regularity of a system of points},
journal = {Doklady Akademii Nauk},
pages = {19--21},
year = {1976},
volume = {227},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1976_227_1_a2/}
}
TY - JOUR AU - B. N. Delone AU - N. P. Dolbilin AU - M. I. Shtogrin AU - R. V. Galiulin TI - A local criterion for regularity of a system of points JO - Doklady Akademii Nauk PY - 1976 SP - 19 EP - 21 VL - 227 IS - 1 UR - http://geodesic.mathdoc.fr/item/DAN_1976_227_1_a2/ LA - ru ID - DAN_1976_227_1_a2 ER -
B. N. Delone; N. P. Dolbilin; M. I. Shtogrin; R. V. Galiulin. A local criterion for regularity of a system of points. Doklady Akademii Nauk, Tome 227 (1976) no. 1, pp. 19-21. http://geodesic.mathdoc.fr/item/DAN_1976_227_1_a2/